Title: Internal cohesion within ISI
Authors: Teugels, Jozef # ×
Issue Date: Aug-2005
Publisher: Longman
Series Title: International Statistical Review vol:73 issue:2 pages:275-276
ISSN: 0306-7734
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science